A to z challenge: sex

Posted on

I don’t talk at all on here about sex but I’m going to today. It’s more of a whine. Why do psychotropic medications make your sex drive nada? I read once that sex once a week is enough to ward off depression. Is that true? I don’t get full on hypo mania anymore so my hyper sexuality is of course gone. Which that is good as I’m not making poor choices there but still a little sex drive wouldn’t hurt… Am I right? 🙂

Advertisements

8 thoughts on “A to z challenge: sex

    Aunt Tabbi said:
    April 22, 2016 at 8:55 pm

    Oh my word! Someone finally said it! I have no sex drive either. I have no sex life. Not from the opportunity not being there, but from me just not caring about it! I don’t know if mine is from medication or my hysterectomy or the combination of the both, but I completely understand where you are coming from. lol

    soundedmind said:
    April 22, 2016 at 9:13 pm

    The freaking opposite happened to me! I was told my medication would make me less aroused but it wasn’t the case. I remember telling a doctor that I felt more like how myself should be but I didn’t understand why I was craving sex so much. He said, “maybe yourself just loves sex.”

    Of course I’ve had days where it was like laundry. You didn’t want to do it but you do anyway and when you do you’re glad you did. And I can eat cake after both!

    I hate that you guys have less libido! Maybe you just have to be wooed?

    poeticwarrior said:
    April 22, 2016 at 9:21 pm

    Agreed!!! My medication does the same I have no want for it.

    itsrainingwords said:
    April 23, 2016 at 10:13 am

    I’m taking hella depression and anxiety meds, but my sex drive is still the same. maybe you should check into some others or talk to your doctor about your need for that

      socialworkerangela responded:
      April 23, 2016 at 10:27 am

      It didn’t bother me until this week. I think your right I need different meds that didn’t take it away.

        itsrainingwords said:
        April 23, 2016 at 10:28 am

        how long have you been taking them?

    manyofus1980 said:
    April 24, 2016 at 5:45 pm

    meds take everything away. its so frustrating. XX

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s